MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 126035
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Extubate (2402)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication that an endobronchial tube failed to inflate or deflate.It was reported that a second device was required.
 
Additional Manufacturer Narrative
The sample was returned and visual examination showed that the shape returned unit had been altered using the stylet wire.The stylet wire was removed and inflation/deflation testing was successful.There was no fault found with the device.The probable root cause is that the cuff test was carried out when the shape of the tube was incorrectly altered with the stylet wire.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6676062
Report Number8020889-2017-05067
Device Sequence Number13470918
Product Code BTS
UDI-Device Identifier30884522028954
UDI-Public30884522028954
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,user facilit
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number126035
Device Catalogue Number126035
Device Lot Number201611420X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;